# SDR ZZDA2008154

- Difficulty date: August 16, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1087 L10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN FUSELAGE UNPRESSURIZED AREA AT STATION 1087 LONGERON 10L HOLE SIZE 5 IN X 1.5.  REPAIRED FUSELAGE AT STA 1087 LONGERON 10 L REF AAR W/O 28330 PER SRM 53-00-00 REPAIR 2.
